Table of Contents
Journal of Operators
Volume 2015, Article ID 172754, 8 pages
http://dx.doi.org/10.1155/2015/172754
Research Article

On Some Algebraic and Operator-Theoretic Properties of -Toeplitz Operators

Department of Science and Mathematics, The American University of Afghanistan, Darulaman Road, Kabul, Afghanistan

Received 4 September 2014; Revised 16 December 2014; Accepted 17 December 2014

Academic Editor: Dashan Fan

Copyright © 2015 Mehdi Nikpour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Theory of Hp spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  2. W. Rudin, Real and Complex Analysis, McGraw-Hill, 3rd edition, 1987. View at MathSciNet
  3. A. Böttcher and B. Silbermann, Analysis of Toeplitz Operators, Springer, Berlin, Germany, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Böttcher and B. Silbermann, Introduction to large Truncated Toeplitz Matrices, Springer, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. G. Douglas, Banach Algebra Techniques in Operator Theory, Academic Press, New York, NY, USA, 1972. View at MathSciNet
  6. R. G. Douglas, Banach Algebra Techniques in the Theory of Toeplitz Operators, vol. 15 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1973.
  7. I. Gohberg and N. Krupnik, One-Dimensional Linear Singular Integral Equations, vol. 1, 2, Birkhäuser, Basel, Switzerland, 1992.
  8. N. K. Nikolski, Treatise on the Shift Operator, Springer, Berlin, Germany, 1986.
  9. R. G. Douglas, “On the operator equation S*XT=X and related topics,” Acta Scientiarum Mathematicarum (Szeged), vol. 30, pp. 19–32, 1969. View at Google Scholar
  10. V. Pták, “Factorization of Toeplitz and Hankel operators,” Mathematica Bohemica, vol. 122, no. 2, pp. 131–145, 1997. View at Google Scholar · View at MathSciNet
  11. J. Barría and P. R. Halmos, “Asymptotic toeplitz operators,” Transactions of the American Mathematical Society, vol. 273, no. 2, pp. 621–630, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Sun, “On the operator equation U*TU=λT,” Kexue Tongbao, vol. 29, pp. 298–299, 1984. View at Google Scholar
  13. A. Brown and P. R. Halmos, “Algebraic properties of Toeplitz operators,” Journal für die Reine und Angewandte Mathematik, vol. 213, pp. 89–102, 1964. View at Google Scholar · View at MathSciNet
  14. R. A. Martinez-Avendano, “A generalization of Hankel operators,” Journal of Functional Analysis, vol. 190, pp. 418–446, 2002. View at Publisher · View at Google Scholar
  15. A. Lambert and S. Petrovic, “Beyond hyperinvariance for compact operators,” Journal of Functional Analysis, vol. 219, no. 1, pp. 93–108, 2005. View at Publisher · View at Google Scholar · View at Scopus
  16. S. Brown, “Connections between an operator and a compact operator that yield hyperinvariant subspaces,” Journal of Operator Theory, vol. 1, no. 1, pp. 117–121, 1979. View at Google Scholar · View at MathSciNet
  17. H. W. Kim, R. Moore, and C. M. Pearcy, “A variation of Lomonosov's theorem,” Journal of Operator Theory, vol. 2, no. 1, pp. 131–140, 1979. View at Google Scholar · View at MathSciNet
  18. V. I. Lomonosov, “Invariant subspaces of the family of operators that commute with a completely continuous operator,” Funkcional' nyi Analiz i ego Prilozenija, vol. 7, no. 3, pp. 55–56, 1973 (Russian). View at Google Scholar